# SDR ASAA2015102213512

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 272 hours, 89 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000144578
- Condition: Inoperative
- Location: Ram Air
- Part time: 266 hours, 87 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL-MASTER CAUTION RESET.  ACFT GROUNDED. FOUND LT RAM AIR INLET DOOR NOT CYCLING DURING BITE.  REF MM 21-01-00.  R & R LT SIDE RAM DOOR ACTUATOR REF MM 21-51-21-400-801.  C/B ON P6-4 A4 AND A8 OPEN AND TAG FOR MAINTENANCE PERFORMED PACK/NONE TEMP CONTROLLER BITE.  FUNCTION NORMAL REF 21-61-0-700-806-002, RAN BOTH PACK NORMAL.
